2nd microlocalisation and conical refraction
Annales de l'Institut Fourier, Tome 37 (1987) no. 2, pp. 239-259.

Nous étudions la propagation des singularités analytiques pour les équations microdifférentielles avec réfraction conique étudiées par R. Melrose et G. Uhlmann. Nous transformons les équations en une forme canonique simple 2-microlocalement par des transformations bicanoniques quantifiées par Y. Laurent.

We study the propagation of microlocal analytic singularities for the microdifferential equations with conical refraction studied by R. Melrose and G. Uhlmann. We transform the equations to a simple canonical form 2-microlocaly through quantized bicanonical transformations by Y. Laurent.

@article{AIF_1987__37_2_239_0,
     author = {Tose, Nobuyuki},
     title = {2nd microlocalisation and conical refraction},
     journal = {Annales de l'Institut Fourier},
     pages = {239--259},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {37},
     number = {2},
     year = {1987},
     doi = {10.5802/aif.1094},
     mrnumber = {89d:58120},
     zbl = {0607.58041},
     language = {en},
     url = {aif.centre-mersenne.org/item/AIF_1987__37_2_239_0/}
}
Tose, Nobuyuki. 2nd microlocalisation and conical refraction. Annales de l'Institut Fourier, Tome 37 (1987) no. 2, pp. 239-259. doi : 10.5802/aif.1094. https://aif.centre-mersenne.org/item/AIF_1987__37_2_239_0/

[1] R. Courant, D. Hilbert, Methods of Mathematical Physics, vol. II, Interscience, 1962. | Zbl 0099.29504

[2] M. Kashiwara, Y. Laurent, Théorèmes d'annulation et deuxième microlocalisation, Prepublications d'Orsay, Univ. Paris-Sud, 1983.

[3] M. Kashiwara, T. Oshima, Systems of differential equations with regular singularities and their boundary value problems, Ann. of Math., 106 (1977), 145-200. | MR 58 #2914 | Zbl 0358.35073

[4] Y. Laurent, Théorie de la deuxième microlocalisation : opérateurs 2-micro-différentiels, Thesis presented to Univ. Paris-Sud, Centre d'Orsay, 1982 ; published by Birkhauser as Progress in Math. No 53. | Zbl 0561.32013

[5] P. Laubin, Thesis presented to Univ. Liège, 1983.

[6] P. Laubin, Réfraction conique et propagation des singularités analytiques, J. Math. pures et appl., 63 (1984), 149-168. (See also a note in Sem. de Vaillant, Univ. Paris VI, 1982.) | MR 86g:58139 | Zbl 0555.35088

[7] D. Ludwig, Conical refraction in crystal optics and hydromagnetics, Comm. in Pure and Appl. Math., 14 (1961), 113-124. | MR 23 #B748 | Zbl 0112.21202

[8] R. Melrose, G. Uhlmann, Microlocal structure of involutive conical refraction, Duke Math. J., 46 (1979), 571-582. | MR 81b:58044 | Zbl 0422.58026

[9] M. Sato, T. Kawai, M. Kashiwara, Microfunctions and Pseudodifferential Equations, Lecture Note in Math., No 287, Springer, (1973), 265-529. | MR 54 #8747 | Zbl 0277.46039

[10] P. Schapira, Microdifferential systems in the complex domain, Grundlehren der Math., Springer, (1985). | MR 87k:58251 | Zbl 0554.32022

[11] N. Tose, On a class of microdifferential equations with involutory double characteristics, to appear in J. of Fac. Science, Univ. Tokyo, 33-3 (1986), 619-634. | MR 87m:58158 | Zbl 0637.35089

[12] N. Tose, The 2-Microlocal Canonical Form for a Class of Microdifferential Equations and Propagation of Singularities, to appear in Publ. of RIMS, Kyoto Univ., 23-1 (1987). | MR 89d:58121 | Zbl 0779.58036

[13] N. Tose, On a class of 2-microhyperbolic systems I and II, preprints. | Zbl 0615.58038

[14] M. Kashiwara, P. Shapira, Microlocal Study of Sheaves, Astérisque, 128 (1985). | Zbl 0589.32019